I've been on Buspar 10 mg 2 times a day for almost 2 weeks and have just started with vomiting in the middle of the night. The diarrhea has started at the same time.
If you have been on BuSpar for 2 weeks and the vomiting/diarrhea just started, it is probably not the Buspar. You may have a bug. Perhaps you ate something bad. You should see your Dr if you have vomiting and diarrhea more than 2-3 days. Try to stay hydrated even if it is just sucking on ice chips.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2011 • 1 answer
Posted 12 Aug 2013 • 1 answer
I have been vomiting for 36 hours severe diarrhea burping egg and sulfer ta what could be the cause?
Posted 24 Jan 2015 • 2 answers
Posted 8 Mar 2015 • 2 answers
Posted 10 Apr 2015 • 3 answers